# SDR VGQY2010080500058

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1093370
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP FOUND DOUBLE HOLE ON BS 640 RBL 50 UPPER DECK FLOORBEAM UPPER CHORD AFT HORIZONTAL FLANGE AS MARKED.  NEW WEB FABRICATED PER DWG 65B14743  DAMAGED UPPER CHORD AND WEB REMOVED AND REPLACED PER SRM 51-30-02 REV 117.
